MathSciNet Relay Station
MathSciNet bibliographic data
MR2217308 35K55 (35B40 35K45)
Evans, J. D.; Galaktionov, V. A.; Williams, J. F. Blow-up and global asymptotics of the limit unstable Cahn-Hilliard equation. SIAM J. Math. Anal. 38 (2006), no. 1, 64–102.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement